The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2013 | 2008
Number of items: 2.

2013

Gill, Nick (2013). A note on the Weiss conjecture. Journal of the Australian Mathematical Society, 95(3) pp. 356–361. file

2008

Conder, Marston; Potočnik, Primož and Širáň, Jozef (2008). Regular hypermaps over projective linear groups. Journal of the Australian Mathematical Society, 85(2) pp. 155–175.

This list was generated on Fri Nov 21 21:54:44 2014 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk